# SDR ASAA2018042624375

- Difficulty date: April 12, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 21,795 hours, 7,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL CORRODED AT BS 727H - 727I.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED SECTION OF THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
